Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2015  |  Volume : 4  |  Issue : 1  |  Page : 137--138

Acute toxic neuropathy mimicking guillain barre syndrome


Muhammed Jasim Abdul Jalal1, Shirley Joan Fernandez2, Murali Krishna Menon2 
1 Department of Family Medicine, Lakeshore Hospital and Research Centre, Kochi, Kerala, India
2 Department of Neurology, Lakeshore Hospital and Research Centre, Kochi, Kerala, India

Correspondence Address:
Muhammed Jasim Abdul Jalal
Department of Family Medicine, Lakeshore Hospital and Research Centre, Nettoor, P. O., Near NH 47, Bypass, Maradu, Kochi - 682 304, Kerala
India

Case: A 30 year old male presented with numbness of palms and soles followed by weakness of upper limbs and lower limbs of 5 days duration, which was ascending and progressive. Three months back he was treated for oral and genital ulcers with oral steroids. His ulcers improved and shifted to indigenous medication. His clinical examination showed polyneuropathy. CSF study did not show albuminocytological dissociation. Nerve conduction study showed demyelinating polyneuropathy. His blood samples and the ayurvedic drug samples were sent for toxicological analysis. Inference: Acute toxic neuropathy - Arsenic


How to cite this article:
Jalal MA, Fernandez SJ, Menon MK. Acute toxic neuropathy mimicking guillain barre syndrome.J Family Med Prim Care 2015;4:137-138


How to cite this URL:
Jalal MA, Fernandez SJ, Menon MK. Acute toxic neuropathy mimicking guillain barre syndrome. J Family Med Prim Care [serial online] 2015 [cited 2021 Apr 12 ];4:137-138
Available from: https://www.jfmpc.com/article.asp?issn=2249-4863;year=2015;volume=4;issue=1;spage=137;epage=138;aulast=Jalal;type=0